MathSciNet Relay Station
MathSciNet bibliographic data
MR1801249 46B20 (46B03)
Bandyopadhyay, P.; Huang, Da; Lin, Bor-Luh; Troyanski, S. L. Some generalizations of locally uniform rotundity. J. Math. Anal. Appl. 252 (2000), no. 2, 906–916.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement